Least energy solutions of a critical Neumann problem with a weight

Chabrowski, J. and Willem, M. (2002) Least energy solutions of a critical Neumann problem with a weight. Calculus of Variations and Partial Differential Equations, 15 4: 421-431. doi:10.1007/s00526-002-0101-0


Author Chabrowski, J.
Willem, M.
Title Least energy solutions of a critical Neumann problem with a weight
Journal name Calculus of Variations and Partial Differential Equations   Check publisher's open access policy
ISSN 0944-2669
Publication date 2002-09-05
Sub-type Article (original research)
DOI 10.1007/s00526-002-0101-0
Open Access Status DOI
Volume 15
Issue 4
Start page 421
End page 431
Total pages 11
Language eng
Subject 230116 Numerical Analysis
230107 Differential, Difference and Integral Equations
Abstract We investigate the effect of the coefficient of the critical nonlinearity for the Neumann problem on the existence of least energy solutions. As a by-product we establish a Sobolev inequality with interior norm.
Keyword Nonlinear Neumann problem
Sobolev inequality
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 26 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 20 Apr 2007, 00:05:36 EST by Mrs Leith Woodall on behalf of Office of Sponsored Research